# SDR SWAA2022070123457

- Difficulty date: June 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 61,360 hours, 36,503 cycles
- System (JASC): 2565 · Escape Slide
- Part: Clamp
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE GIRT AND GIRT BAR CLIP REQUIRE ADJUSTMENT / [01] FWD ENTRY DOOR SLIDE GIRT AND GIRT BAR CLIP ADJUSTMED PER AMM 25-66-00
